MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE & UNIVERS II RESECT GD S,LFT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ECLIPSE & UNIVERS II RESECT GD S,LFT; MANUAL INSTR, GENERAL SURGICAL
Model Number ECLIPSE & UNIVERS II RESECT GD S,LFT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the ar-9401-10, small left guide, version rod broke off in the hole and cannot be removed.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-9401-10, batch 250180606 was received for investigation.Visual inspection identified that nothing was present inside the central cannulation of the guide.However, a pin was broken and stuck within the 40° hole along the outer diameter of the guide and could not be removed.As such, the od of the pin and the id of the hole could not be assessed.The observed condition is most likely the result of user applied mechanical forces during use, resulting in the breakage of the pin.

Brand Name
ECLIPSE & UNIVERS II RESECT GD S,LFT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19463518
Report Number1220246-2024-04878
Device Sequence Number6735504
Product Code MDM
UDI-Device Identifier00888867060296
UDI-Public00888867060296
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE & UNIVERS II RESECT GD S,LFT
Device Catalogue NumberAR-9401-10
Device Lot Number250180606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown